MathSciNet Relay Station
MathSciNet bibliographic data
MR995211 65N30 (65N15 76-08 76D07)
Durán, Ricardo G.; Nochetto, Ricardo H. Weighted inf-sup condition and pointwise error estimates for the Stokes problem. Math. Comp. 54 (1990), no. 189, 63–79.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement